MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 6GAL RED 1103 NON-VENT CAP; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 6GAL RED 1103 NON-VENT CAP; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305457
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(6).Device evaluated by mfr: a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that 4 sharps coll 6gal red 1103 non-vent cap experienced missing lids.The following information was provided by the initial reporter: material no: 305457, batch no: 8213927.Event description per attached email states, "4 lids missing - 305457 / batch # 8213927".
 
Additional Manufacturer Narrative
Investigation summary: dhr: according to the dhr review process; the result showed there were no issues reported like missing lids, lid broken and lid closed during the manufacturing process of the lot number reported under this customer complaint.Investigation according with the complaint report and pictures provided, several damages and missing lids were found on the container ordered by the customer.As per complaint problem description, the container was ordered through distributor henry schein which in previous investigations it was confirmed that they are performing an additional repackaging to perform partial sales when flex is using a standard pack required by becton dickinson within the buy specifications.Due to evidence from original box was not provided by customer, it was concluded that there is no enough evidence to determine the root cause of this issue since these kinds of issues could be generated due incorrect handling and/or incorrect packaging.Potential root cause: 1.Non-controlled method to perform repackaging.2.Product damaged during the shipment or distribution.3.Not suitable packaging used to ship partial sales.
 
Event or Problem Description
It was reported that 4 sharps coll 6gal red 1103 non-vent cap experienced missing lids.The following information was provided by the initial reporter: material no: 305457 batch no: 8213927.Event description per attached email states, "4 lids missing - 305457 / batch # 8213927.".

Brand Name
SHARPS COLL 6GAL RED 1103 NON-VENT CAP
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8600709
Report Number2243072-2019-00900
Device Sequence Number11496739
Product Code FMI
UDI-Device Identifier50382903054577
UDI-Public50382903054577
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305457
Device Lot Number8213927
Initial Date Received by Manufacturer 04/25/2019
Supplement Date Received by Manufacturer04/25/2019
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;